| Catalog Number |
RSINT35030UX |
| Medical Device Problem Code |
Device Expiration Issue (1216)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It is reported that a resolute integrity drug eluting stent was used in the patient 8 days post expiration date.No patient injury reported for this event.
Additional Manufacturer Narrative
Device was not used in the patient.